deactivated1477549203Dalucard9768
2 years ago1,000+ Views
so I just gave myself 3 milliliters of Dexabion, it is a corticosteroid and the doctor says it's supposed to help me with my back pain... " degenerative arthritis lumbar contusion and spinal stenosis" ( by the way I turned 31 at the end of month...FML, it's like I'm already old.) one injection a day for the next 5 days. So anyone out there care to share their interesting medical tidbits?
1 comment
Suggested
Recent
Duuude, I'm 30 and have arthritis too, and they had me on prednisone instead of injections, but oh man, those were the worst side effects of all time, and I remember I had to go to the ER once because my heart was freaking out on me. I guess corticosteroid can deplete your potassium levels to a point where your heartbeat gets super irregular. Once they gave me a potassium supplement (the size of a horse pill, might I add), I was fine though. I just made sure to eat more potassium-rich foods while I was continuing to use it.
5
1
1